Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 23, NWS Midland/Odessa, TX

November 28, 202210 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Nov 28, 2022, 1:18 PM CST for 10 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Nov 29, 2022, 9:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2022, 1:18 PM CST (19:18 UTC)
In effect from
Nov 29, 2022, 9:00 AM CST
Expired
Nov 29, 2022, 7:00 PM CST
In force
10 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Brewster County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Jeff Davis County, TX, Martin County, TX, Midland County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 85 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3349 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

058 
WWUS74 KMAF 281918
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
118 PM CST Mon Nov 28 2022

TXZ277-291200-
/O.UPG.KMAF.HW.A.0038.221129T1500Z-221130T0100Z/
/O.EXB.KMAF.HW.W.0046.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
118 PM CST Mon Nov 28 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM CST TUESDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM to 7 PM CST Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027-TXZ270-271-291200-
/O.CON.KMAF.HW.W.0046.000000T0000Z-221130T0100Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
118 PM CST Mon Nov 28 2022 /1218 PM MST Mon Nov 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
TUESDAY...

* WHAT...West winds 40 to 50 mph with gusts up to 65 mph today. 
  West winds 50 to 60 mph with gusts up to 85 mph Tuesday. 

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 7 PM CST /6 PM MST/ Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-TXZ273-278-291200-
/O.NEW.KMAF.WI.Y.0023.221129T1500Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
118 PM CST Mon Nov 28 2022 /1218 PM MST Mon Nov 28 2022/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 7 PM CST
/6 PM MST/ TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills.

* WHEN...From 9 AM CST /8 AM MST/ to 7 PM CST /6 PM MST/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
3 follow-up statements
685 
WWUS74 KMAF 290908
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
308 AM CST Tue Nov 29 2022

NMZ027-TXZ270-271-300300-
/O.EXT.KMAF.HW.W.0046.000000T0000Z-221130T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
308 AM CST Tue Nov 29 2022 /208 AM MST Tue Nov 29 2022/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* WHAT...West winds 45 to 65 mph with gusts up to 90 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 9 PM CST /8 PM MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.  Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ277-300100-
/O.CON.KMAF.HW.W.0046.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
308 AM CST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CST THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-TXZ273-278-300100-
/O.CON.KMAF.WI.Y.0023.221129T1500Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
308 AM CST Tue Nov 29 2022 /208 AM MST Tue Nov 29 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 7 PM CST /6 PM MST/ THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains.  In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills.

* WHEN...From 9 AM CST /8 AM MST/ this morning to 7 PM CST /6 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.  
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.  Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
266 
WWUS74 KMAF 290937
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
337 AM CST Tue Nov 29 2022

NMZ027-TXZ270-271-300400-
/O.EXT.KMAF.HW.W.0046.000000T0000Z-221130T0400Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
337 AM CST Tue Nov 29 2022 /237 AM MST Tue Nov 29 2022/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...West winds 35 to 55 mph with gusts up to 80 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.  Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ277-300100-
/O.CON.KMAF.HW.W.0046.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
337 AM CST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CST THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-TXZ273-278-300100-
/O.CON.KMAF.WI.Y.0023.221129T1500Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
337 AM CST Tue Nov 29 2022 /237 AM MST Tue Nov 29 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 7 PM CST /6 PM MST/ THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains.  In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills.

* WHEN...From 9 AM CST /8 AM MST/ this morning to 7 PM CST /6 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.  
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.  Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
265 
WWUS74 KMAF 291846
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1246 PM CST Tue Nov 29 2022

TXZ277-300100-
/O.CON.KMAF.HW.W.0046.000000T0000Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
1246 PM CST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027-TXZ270-271-300400-
/O.CON.KMAF.HW.W.0046.000000T0000Z-221130T0400Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
1246 PM CST Tue Nov 29 2022 /1146 AM MST Tue Nov 29 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...West winds 35 to 55 mph with gusts up to 80 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ029-033-TXZ045-046-050-051-061-062-292200-
/O.EXB.KMAF.WI.Y.0023.000000T0000Z-221129T2200Z/
Northern Lea County-Central Lea County-Gaines-Dawson-Andrews-
Martin-Ector-Midland-
Including the cities of Tatum, Hobbs, Lovington, Seminole, 
Lamesa, Andrews, Stanton, Odessa, and Midland
1246 PM CST Tue Nov 29 2022 /1146 AM MST Tue Nov 29 2022/

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST /3 PM MST/ THIS
AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In New Mexico, Northern Lea and Central Lea Counties. 
  In Texas, Gaines, Dawson, Andrews, Martin, Ector and Midland 
  Counties.

* WHEN...Until 4 PM CST /3 PM MST/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ028-TXZ273-278-300100-
/O.CON.KMAF.WI.Y.0023.000000T0000Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
1246 PM CST Tue Nov 29 2022 /1146 AM MST Tue Nov 29 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills. 

* WHEN...From 9 AM CST /8 AM MST/ this morning to 7 PM CST /6 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Nov 28, 11:32 AM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Nov 28, 11:32 AM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1132 AM CST Mon Nov 28 2022

...New AVIATION...

.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 220 AM CST Mon Nov 28 2022

A warming trend will continue through the beginning of this week.
After a cool start this morning, temperatures will rise around 5 to
7 degree above normal this afternoon with highs reaching the mid 60s
to lower 70s in most locations and even a few 80s along the Rio
Grande. Zonal flow aloft will begin to increase this afternoon as a
mid lvl jet strengthens in response to a developing shrtwv trough
over the Intermountain West. 700 hpa wind speeds will increase to
around 50kts across southeast NM and far West TX between 18Z-00Z.
During this timeframe, high winds are likely to materialize at
GDP where a High Wind Warning remains in effect. Due to a
pronounced mountain wave along with continued strengthening of
the 700 hpa jet across the Guadalupe and Delaware Mountains, winds
will likely remain strong and gusty there overnight. Elsewhere
across the plains, breezy conditions should diminish by sunset
with lows falling into the low to mid 40s overnight w/a few spots
dropping into the 30s.

On Tuesday, the upper lvl trough over the Intermountain West will
eject into the Central Plains. As this occurs, the 500-700 hpa
height gradient will greatly increase over northern portions of
the forecast area. The 700 hpa jet will strengthen to 60-70kts
over the Guadalupe and Delaware mountains and around 40-50kts for
much of region north of I-10. This robust mid lvl jet coupled with
a tight MSLP gradient will promote very windy conditions in the
mountains with gusts reaching 75+ mph in the Guadalupes and around
60 mph possible in the Davis Mtns. A High Wind Watch has been
issued for the Davis's and a High Wind Warning will continue for
the Guadalupes through Tuesday evening. A wind advisory will
eventually be needed for portions of the plains including the
Davis Mtns Foothills, eastern Culberson County, and the Eddy
County plains on Tuesday afternoon. The westerly downsloping
component to the winds along with compressional warming will
promote well above normal high temperatures in the low to mid 70s
across the Permian Basin and Trans Pecos and a few spots in the
80s along the Rio Grande.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 220 AM CST Mon Nov 28 2022

Late Tue night into early Wed AM the NAM12 depicts a strong 3hr
isallobaric anticyclone developing across W TX in wake of a cold
front. Compared to last night's model runs the front has speed up
and post-frontal temps are colder. Highs Wed in the U40s will extend
to near the I-20 corridor with highs in the 50s across most of the
Trans Pecos. ATTP post-frontal winds don't appear to be too strong
and for a couple of hrs winds of 20-25 mph can be expected,
especially across the n-ne CWFA which will be in closer proximity
isallobaric maximum. MSLP falls underneath sw mid-level flow signal
a quick warm-up Thu and moreso Fri. Early Sat AM a fast moving
shrtwv trof will move out of the nrn Rocky Mtns into the nrn High
Plains with an attendant cold front. Said front will interrupt the
warming trend, except for the far swrn reaches of the CWFA. Mean sw
flow aloft originating w of Baja will have tapped into mid/upper
level mstr, and possibly minor shrtwv trof? As a result models have
started to generate precip as early as Sat AM and then expand into
the day/evening, especially across the wrn CWFA. We're not exactly
sure how this will play out just yet as low-level moisture will
be scant. As such we have include low PoPs for -SHRA. Mon looks
dry, warm, and possibly windy conditions will be promoted by
downslope winds ahead a cold front on Tue.

&&

.AVIATION...
(18Z TAFS)
Issued at 1129 AM CST Mon Nov 28 2022

VFR for the next 24 hours. Winds will remains generally out of the
southwest, becoming gusty this afternoon. Most terminals will see
the stronger winds diminish after 00z, but gusty winds will
continue overnight at the New Mexico terminals. All sites will
have strong winds with gusts >30kts beginning around 17z
tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               71  45  74  31 /   0   0   0   0
Carlsbad                 67  41  70  31 /   0   0   0   0
Dryden                   70  43  79  41 /   0   0   0   0
Fort Stockton            76  45  77  35 /   0   0   0   0
Guadalupe Pass           61  43  61  33 /   0   0   0   0
Hobbs                    63  41  67  28 /   0   0   0   0
Marfa                    69  34  71  31 /   0   0   0   0
Midland Intl Airport     70  42  72  31 /   0   0   0   0
Odessa                   69  43  72  32 /   0   0   0   0
Wink                     69  39  73  31 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 7 PM CST /6 PM MST/ Tuesday for
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

     High Wind Watch from Tuesday morning through Tuesday evening for
     Davis Mountains.

NM...High Wind Warning until 6 PM MST Tuesday for Guadalupe Mountains
     of Eddy County.

&&

SHORT TERM...24
LONG TERM....49
AVIATION...88
Hazardous weather outlook, Nov 28, 2:07 AM CST, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
207 AM CST Mon Nov 28 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-290815-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
207 AM CST Mon Nov 28 2022 /107 AM MST Mon Nov 28 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

High winds are expected this afternoon and tonight for the Guadalupe
and Delaware Mountains and a High Wind Warning is in effect this
afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

High winds are expected Tuesday for the Guadalupe and Delaware
Mountains, and for the Davis Mountains on Tuesday. A High Wind
Warning is in effect for the Guadalupe and Delaware Mountains and a
High Wind Watch is in effect for the Davis Mountains above 5500 ft
for Tuesday. High winds will again be possible Friday, for the
Guadalupe and Delaware Mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 2:07 AM CSTHigh Wind WatchMAFBrewster, Jeff Davis, Presidio11 hr

Nearby

Wind Advisories in Texas, 2022Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.